# SDR DALA2024111911067

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 95,837 hours, 17,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 CREW REST VESTIBULE DIFFUSER LENS MISSING. CORRECTIVE ACTION: INSTALLED DIFFUSER. OPS NORMAL (0664015)
